# SDR GLBA201204301

- Difficulty date: April 30, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N297UX
- Make and model: Emb EMB-120
- Aircraft serial: 120297
- Aircraft time: 30,430 hours, 31,414 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SMOKE ON MAP AND LAVATORY SMOKE ALARM GOING OFF. SHUTDOWN BOTH PACK SYS.  FOUND TO BE FAULTY SMOKE DETECTOR IN LAVATORY.
